Tài liệu tham khảo |
Loại |
Chi tiết |
[2] Nguyễn Thị Lương, Tạ Duy Phượng, Giới thiệu về giả thuyết Sendov Kỷ yếu hội thảo khoa học |
Sách, tạp chí |
Tiêu đề: |
Giới thiệu về giả thuyết Sendov |
Tác giả: |
Nguyễn Thị Lương, Tạ Duy Phượng |
Nhà XB: |
Kỷ yếu hội thảo khoa học |
|
[3] Borcea, J: On the Sendov conjecture for polynomials with at most six distinct zeros, Journal of Mathematical Analysis and Applications 200, No 1 (1996), 182-206 |
Sách, tạp chí |
Tiêu đề: |
On the Sendov conjecture for polynomials with at most six distinct zeros |
Tác giả: |
Borcea, J |
Nhà XB: |
Journal of Mathematical Analysis and Applications |
Năm: |
1996 |
|
[7] Brown, J. E: A proof of the Sendov conjecture for polynomials of degree seven. Complex Variables Theory Appl. 33, No 1-4 (1997), 75- 95 |
Sách, tạp chí |
Tiêu đề: |
A proof of the Sendov conjecture for polynomials of degree seven |
Tác giả: |
Brown, J. E |
Nhà XB: |
Complex Variables Theory Appl. |
Năm: |
1997 |
|
[9] Cohen, G. L. and G. H. Smith: A proof of Iliev’s conjecture for poly- nomials with four zeros, Elemente de Mathematik 43 (1988), 18-21 |
Sách, tạp chí |
Tiêu đề: |
A proof of Iliev’s conjecture for polynomials with four zeros |
Tác giả: |
G. L. Cohen, G. H. Smith |
Nhà XB: |
Elemente de Mathematik |
Năm: |
1988 |
|
[11] Gacs, G: On polynomials whose zeros are in the unit disk, Journal of Mathematical Analysis and Applications 36 (1971), 627-637 |
Sách, tạp chí |
Tiêu đề: |
On polynomials whose zeros are in the unit disk |
Tác giả: |
Gacs, G |
Nhà XB: |
Journal of Mathematical Analysis and Applications |
Năm: |
1971 |
|
[12] Goodman, A. G, Q. I. Rahman and J. Ratti: On the zeros of a poly- nomial and its derivative, Proceedings of the American Mathematical Society, Volume 21 (1969), 273-274 |
Sách, tạp chí |
Tiêu đề: |
On the zeros of a polynomial and its derivative |
Tác giả: |
A. G. Goodman, Q. I. Rahman, J. Ratti |
Nhà XB: |
Proceedings of the American Mathematical Society |
Năm: |
1969 |
|
[14] Johnny E. Brown: On the Ilieff-Sendov conjecture, Pacific Journal Mathematics, Vol. 135 (1988), No2, 223 - 232 |
Sách, tạp chí |
Tiêu đề: |
On the Ilieff-Sendov conjecture |
Tác giả: |
Johnny E. Brown |
Nhà XB: |
Pacific Journal Mathematics |
Năm: |
1988 |
|
[15] Joyal, A.: On the zeros of a polynomial and its derivative, Journal of Mathematical Analysis and Applications 25 (1969), 315– 317 |
Sách, tạp chí |
Tiêu đề: |
On the zeros of a polynomial and its derivative |
Tác giả: |
A. Joyal |
Nhà XB: |
Journal of Mathematical Analysis and Applications |
Năm: |
1969 |
|
[17] Katsoprinakis, E. S: Erratum to "On the Sendov-Ilieff conjecture", Bull. London Math. Soc. 28 (1996), 605–612 |
Sách, tạp chí |
Tiêu đề: |
On the Sendov-Ilieff conjecture |
Tác giả: |
Katsoprinakis, E. S: Erratum to "On the Sendov-Ilieff conjecture", Bull. London Math. Soc. 28 |
Năm: |
1996 |
|
[19] Marden, M: Conjectures on the critical points of a polynomial, Amer- ican Mathematical Monthly, Vol. 90 (1983), No4, 267-276 |
Sách, tạp chí |
Tiêu đề: |
Conjectures on the critical points of a polynomial |
Tác giả: |
Marden, M |
Nhà XB: |
American Mathematical Monthly |
Năm: |
1983 |
|
[20] Meir, A. and A. Sharma: On Ilieff’s conjeture, Pacific Journal of Math- ematics, Vol. 31 (1969), 459 - 467 |
Sách, tạp chí |
Tiêu đề: |
On Ilieff’s conjeture |
Tác giả: |
A. Meir, A. Sharma |
Nhà XB: |
Pacific Journal of Mathematics |
Năm: |
1969 |
|
[22] Milovannovi´ c, G. V: Topics in polynomials extremal problems inequal- ities, zeros |
Sách, tạp chí |
Tiêu đề: |
Topics in polynomials extremal problems inequalities, zeros |
Tác giả: |
Milovannovi´ c, G. V |
|
[23] Phelps, D. and R. S. Rodriguez: Some properties of extremal polyno- mials for the Ilieff conjecture, Kodai Math. Sem. Rep. 24 (1972), 172 - 175 |
Sách, tạp chí |
Tiêu đề: |
Some properties of extremal polynomials for the Ilieff conjecture |
Tác giả: |
D. Phelps, R. S. Rodriguez |
Nhà XB: |
Kodai Math. Sem. Rep. |
Năm: |
1972 |
|
[26] Schmieder, Gerald: A Proof of Sendov’s Conjecture, arXiv:math/0206173v8 [math.CV] (Submitted on 3 Jun. 2003), 1-6 |
Sách, tạp chí |
Tiêu đề: |
A Proof of Sendov’s Conjecture |
Tác giả: |
Gerald Schmieder |
Nhà XB: |
arXiv |
Năm: |
2003 |
|
[27] Sendov, Bl: Generalization of a conjecture in the geometry of polyno- mials, Serdica Math. J. 28 (2002), 283-304 |
Sách, tạp chí |
Tiêu đề: |
Generalization of a conjecture in the geometry of polynomials |
Tác giả: |
Sendov, Bl |
Nhà XB: |
Serdica Math. J. |
Năm: |
2002 |
|
[28] Sendov, Bl: On the critical points of a polynomial, East J. on Approx- imations, 1, No 2 (1995), 255 - 258 |
Sách, tạp chí |
Tiêu đề: |
On the critical points of a polynomial |
Tác giả: |
Bl Sendov |
Nhà XB: |
East J. on Approximations |
Năm: |
1995 |
|
[30] Todorov, P. G: A natural verification of the Sendov conjecture for the canonical cubic equation and other results for the location of its roots, Bull. de la Classe des Sciences, VII (1996), 387 - 403 |
Sách, tạp chí |
Tiêu đề: |
A natural verification of the Sendov conjecture for the canonical cubic equation and other results for the location of its roots |
Tác giả: |
Todorov, P. G |
Nhà XB: |
Bull. de la Classe des Sciences |
Năm: |
1996 |
|
[1] Nguyễn Thị Lương, Về giả thuyết Sendov, Luận văn cao học, ĐHSP Hà Nội 2, 2012 |
Khác |
|
[4] Borcea, J: The Sendov conjecture for polynomials with at most seven distinct roots, Analysis 16 (1996), 137 - 159 |
Khác |
|
[5] Brannan, D. A: On a conjecture of Ilieff, Math. Proc. Cambridge Phil.Soc. 64 (1968), 83 - 85 |
Khác |
|